HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: On the unique range set of meromorphic functions
Authors: Li, Ping
Yang, Chung-Chun
Keywords: Meromorphic function
Entire functions
Unique range set
Issue Date: Jan-1996
Citation: Proceedings of the American Mathematical Society, v. 124, 1996, p. 177-185
Abstract: This paper studies the unique range set of meromorphic functions and shows that there exists a finite set S such that for any two nonconstant meromorphic functions f and g the condition Ef(S)=Eg(S) implies f≡g. As a special case this also answers an open question posed by Gross (1977) about entire functions and improves some results obtained recently by Yi.
Description: First published in Proc. Amer. Math. Soc. in v. 124, no. 1 (1996), published by the American Mathematical Society.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
S0002993996030456.pdf195KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.